# SDR HEEA955940

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: AB205050403031
- Condition: Mis Mfg
- Location: Saddles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE MOUNTING HOLES WILL NOT LINE UP WITH SADDLES.
